MathSciNet Relay Station
MathSciNet bibliographic data
MR1982884 (2004h:18004) 18D10 (55P35)
Balteanu, C.; Fiedorowicz, Z.; Schwänzl, R.; Vogt, R. Iterated monoidal categories. Adv. Math. 176 (2003), no. 2, 277–349.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement